# SDR SWAA2022032332284

- Difficulty date: October 25, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,395 hours, 11,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD BREAK ASSY CRACKED AT STA 540 LT OF CENTER / REMOVED AND REPLACED CABIN FLOOR BOARD BREAK ASSY AT STA 540 LT OF CENTER IAW SRM 51-40-02
